Oxymetholone or Dianabol...serious Heart PainHaven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile.
Oxymetholone or Dianabolserious Heart Pain | lakemedelbestalla.top
Haven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile. Medichecks - The stress free, speedy way to get a comprehensive, accurate insight into your health.
Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more. Essentials Only Full Version. Garniee, if i was you id stop the cycle right now, dont mess with something thats going to upset your ticker, youve only got one. And if your having heart pain id go see the doc right away. I am not mixing it. I have actually stoped th D-bol 2 days before I started the Oxy I feel the same way. As above mate, stop the cycle and go seek some medical advice to be sure your ok, im no doctor myself but heart pain for any reason carnt be good.
I am sure there must be something to reduce or even eliminate this heart pain I dont know how you could reduce the sides mate, i understand you like the gains and therefore dont want to stop the cycle yet, but if i was you, dont take the risk, stop the cycle, go to docs and see whats wrong, it might not be the AAS, their could be something else, but if your getting heart pain from high blood pressure your talking heart atack country their mate, dont be a puddin, look after your health you can always start the cycle again later.
Stop your cycle and go to the doctors post haste and get checked out A few lbs of muscle and a ego boost at the gym is hardly worth the risk of your life mate. As anybody ever experienced high blood pressure?
AAS affects different people in different ways, you might of had high blood pressure before you started and the cycle will just make it worst. I am no doubt stoping this piece. I am not going to no doctor. Stoping this piece now, and check for something else. I have heard that the use renders u more prominent to diabites.
Garniee I am no doubt stoping this piece. I am stoping right now. I am going to chill and let this thing go away But no more orals for me for now. I do want to find out why is this happening, since D-bol is so popular, and the answer might help beginners or even pros to deal with this kind of sides. How do you know it was heart pain mate? Sounds more like indigestion to me.
Oral steroids can irritate the stomach lining, and you will feel the pain in the upper stomach, which is quite close to where your heart is Your dose was not high or dangerous by any means. There are people on three times what you are taking But if you are experiencing bad side effects, then obviously you should stop.
Pain is an indication of damage Stick to injectables if you're getting bad sides on orals And go to your GP for a checkup. Tell him or her about the pain you experienced but do not mention the steroid use.
If you don't like doctors, tough luck. If you're man enough to use steroids then you're man enough to face a doctor. No more orals for me right now. I did felt this in a slight lower level with d-bol before. I really think is due to blood pressure, and how dense your blood becomes from orals use. I never had high blood issues before so I guess it can happen to anybody in orals.
Never felt that way with injects. I am gona take time off and chill. Maybe follow the advice and go have my blood pressure checked, of course not mentioning the d-bol or Oxy usage. You dont have a clue about AAS, either that or your just plain dumb, either way your now asking about slin? Garniee lol lol u making it sound like my heart is in my stomach lol lol No mate, I'm just saying it's probably more likely to be your stomach than your heart People often mix the two up.
It's a very common mistake, and sometimes it is impossible for a person to tell which is which Which is why you should see your doctor, so that he or she can diagnose you properly.
Maybe it is your heart, maybe it is your stomach, there is no way for you or me or anyone here to know. Are you a lazy bastard?
If yes to any of the above then you shouldnt be taking AAS and if it is genuinley heart pain that you experienced then the pain will come back regardless of stopping AAS. Once the Arteries are blocked they are blocked and have to be bypassed or stented. Create an account or sign in to comment. Garniee New Member Total Posts: I have been cycling for a while now I have started last week a d-bol cycle only. With only 15mg a day. I have run that for a week. On wednesday I started to have some heart pain, on the part adjacent to the lower pectoral muscle.
I have read the side effects of orals like d-bol If you're man enough to use steroids then you're man enough to face a doctor Probably both Life's journey is not to arrive at the grave safely in a well preserved body Maybe it is your heart, maybe it is your stomach, there is no way for you or me or anyone here to know